MathSciNet Relay Station
MathSciNet bibliographic data
MR18972 65.0X
Woodward, P. M.; Woodward, A. M.; Hensman, R.; Davies, H.; Gamble, N. Four-figure tables of the Airy function in the complex plane. Philos. Mag. (7) 37, (1946). 236–261.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement